Countable paracompactness of inverse limits and products
Fundamenta Mathematicae, Tome 73 (1971) no. 3, pp. 261-270
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_73_3_261_270,
author = {Kei\^o Nagami},
title = {Countable paracompactness of inverse limits and products},
journal = {Fundamenta Mathematicae},
pages = {261--270},
year = {1971},
volume = {73},
number = {3},
doi = {10.4064/fm-73-3-261-270},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-73-3-261-270/}
}
Keiô Nagami. Countable paracompactness of inverse limits and products. Fundamenta Mathematicae, Tome 73 (1971) no. 3, pp. 261-270. doi: 10.4064/fm-73-3-261-270
Cité par Sources :